# SDR QXEA2017082300534

- Difficulty date: August 23, 2017
- Submitted: August 23, 2017
- Operation: Air carrier
- Aircraft: N404QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4046
- Aircraft time: 38,773 hours, 40,589 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Stuck
- Location: Aft Pax
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RAMP REPORTED AFT PASSENGER DOOR STUCK. REMOVED FROM SERVICE. UN STUCK DOOR CYCLED DOOR MULTIPLE TIMES C/W OPERATIONAL TEST OF AFT PASSENGER DOOR IAW Q400 AMM 52-12-00-710-802. NO PARTS REPLACED. AIRCRAFT RETURNED TO SERVICE.
